# SDR 2007UALA03879

- Difficulty date: September 24, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654654417
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BS 695 FRAME FWD CHORD ANGLE CRACK INDICATION IN RADIUS.  MAJOR REPAIR:  REMOVED AND REPLACED CRACKED ANGLE.
